# SDR 2005FA0000267

- Difficulty date: September 2, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N826GW
- Make and model: Gulstm G1159
- Aircraft serial: 210
- Engine: Rroyce SPEY5118
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1159B2156225
- Condition: Cracked
- Location: Fuselage
- Part time: 7,997 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF NDT EDDY CURRENT INSP OF FS-793.75 BULKHEAD, CAP ANGLE WAS FOUND CRACKED.  NEW CAP ANGLE WAS INSTALLED IAW DWG NR SE20000210, REV. D.
